# SDR UPS01835644

- Difficulty date: March 31, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 37503491
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3  STA. 465 STRAP IN MIDDLE OF LONG. 33R IS CRACKED     REMOVED,FABRICATED,AND REPLACED STRAP I.A.W. DWG. 3750349,AND SRM. 51-1-20D,51-1-21
